On November 25th my boyfriend and I had sex but the condom broke. I took Plan B about 4 hours later at most. 6 days later (On Dec. 1st) I started bleeding. I thought it was my period but it only lasted 3 days and was a lighter flow than normal. My period does not usually start until the 13th of every month. Today is now the 15th and still no sign of my period. I did notice a small amount of white discharge last night though. Please let me know what you think? Thank you!
You can do a pregnancy test now that you have missed your period. That's the only way to know.
The bleeding you got after the Plan B was caused by the Plan B. It was not your period. It is normal for your period to be late after using Plan B. Most women find it a week or two late, but for some, it can be longer.
The whiter mucus is also likely to be from the Plan B, as it thickens the mucus in the vagina.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2014 • 2 answers
Posted 21 Jun 2015 • 1 answer
Posted 20 Mar 2016 • 2 answers
Posted 10 Jul 2016 • 1 answer
Posted 9 Aug 2016 • 1 answer